Journal: Oper. Res. Lett.

Volume 28, Issue 5

199 -- 203Chunfu Jia. Stochastic single machine scheduling with an exponentially distributed due date
205 -- 212Philippe Baptiste, Vadim G. Timkovsky. On preemption redundancy in scheduling unit processing time jobs on two parallel machines
213 -- 219Dean H. Lorenz, Danny Raz. A simple efficient approximation scheme for the restricted shortest path problem
221 -- 231Zhiyi Tan, Yong He. Semi-on-line scheduling with ordinal data on two uniform machines
233 -- 242Michel Mandjes. A note on queues with ::::M::::/::::G::::/infinity input
243 -- 248P. R. Parthasarathy, N. Selvaraju. Exact transient solution of a state-dependent queue in discrete time

Volume 28, Issue 4

149 -- 154Rolf H. Möhring, Andreas S. Schulz, Frederik Stork, Marc Uetz. On project scheduling with irregular starting time costs
155 -- 160Hanif D. Sherali. On mixed-integer zero-one representations for separable lower-semicontinuous piecewise-linear functions
161 -- 167Ismael R. de Farias Jr.. A family of facets for the uncapacitated ::::p::::-median polytope
169 -- 171Vladimir G. Deineko, Gerhard J. Woeginger. A comment on consecutive-2-out-of-::::n:::: systems
173 -- 180Jesus R. Artalejo, Alexander N. Dudin, Valentina I. Klimenok. Stationary analysis of a retrial queue with preemptive repeated attempts
181 -- 185Jakob R. Møller. Tail asymptotics for M/G/1-type queueing processes with light-tailed increments
187 -- 192Srinagesh Gavirneni. An efficient heuristic for inventory control when the customer is using a (::::s::::, ::::S::::) policy
193 -- 198Defeng Sun. A further result on an implicit function theorem for locally Lipschitz functions

Volume 28, Issue 3

99 -- 106Alfred Sham, Y. June Wu, J. David Fuller. Assessment of several algorithms for multi-period market equilibrium models with geometric distributed lag demand
107 -- 111Gregory Gutin, Anders Yeo. TSP tour domination and Hamilton cycle decompositions of regular digraphs
113 -- 123Tava Lennon Olsen. Approximations for the waiting time distribution in polling models with and without state-dependent setups
125 -- 136Heng Qing Ye, Hong Chen. Lyapunov method for the stability of fluid networks
137 -- 142Gordon E. Willmot, Steve Drekic. On the transient analysis of the ::::M:::::::::::X:::::::/::::M::::/infinity queue
143 -- 148Edmond J. Vanderperre. Point availability of a robot-safety device

Volume 28, Issue 2

51 -- 62B. Venkateshwara Rao, Richard M. Feldman. Approximations and bounds for the variance of steady-state waiting times in a GI/G/1 queue
63 -- 74Fabrizio Rossi, Stefano Smriglio. A branch-and-cut algorithm for the maximum cardinality stable set problem
75 -- 79F. K. Hwang. A new index of component importance
81 -- 92Hoang Q. Tuyen, Le D. Muu. Biconvex programming approach to optimization over the weakly efficient set of a multiple objective affine fractional problem
93 -- 98Laurens Cherchye, Tom Van Puyenbroeck. A comment on multi-stage DEA methodology

Volume 28, Issue 1

1 -- 8Gérard Cornuéjols, Yanjun Li. Elementary closures for integer programs
9 -- 19Margaréta Halická. Two simple proofs for analyticity of the central path in linear programming
21 -- 26Igor V. Konnov. Relatively monotone variational inequalities over product sets
27 -- 34Kenneth Mitchell. Constructing a correlated sequence of matrix exponentials with invariant first-order properties
35 -- 49Ho Woo Lee, Won Joo Seo, Seung Hyun Yoon. An analysis of multiple-class vacation queues with individual thresholds